# SDR FDEA201702070448

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 30,550 hours, 21,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110084
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK,  FOUND RT EMERGENCY EXIT LIGHT AND SLIDE LIGHT INOPERATIVE. WILL NOT TEST.   REMOVED AND REPLACED NR  2 EMERGENCY POWER  SUPPLY BATTERY PACK. EMERGENCY LIGHTS TEST GOOD IAW AMM 33-51-07-2. ACFT OK FOR SERVICE.
